# SDR 2021F00270

- Difficulty date: July 29, 2021
- Submitted: July 29, 2021
- Operation: General aviation
- Aircraft: N665QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0201
- Aircraft time: 1,804 hours, 1,178 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 741139212
- Condition: Chafed
- Location: Zone 100
- Part time: 1,804 hours, 1,178 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR SKIN CHAFE FROM ANTI-ICE CROSS-FLOW VALVE. ACCOMPLISHED STEP 1 THROUGH 5 OF TEXTRON AVIATION STANDARD REPAIR SR-680A-ATA-53-22175 DATED 7-19-2019, 680A ALL S/N LWR SKIN CHAFE FROM ANTI-ICE CROSS FLOW VALVE. STEP 6 THROUGH 8 NOT COMPLETED DUE TO ACCOMPLISHMENT OF SB680A-30-01, CHANGE ANTI-ICE CROSSFLOW VALVE ORIENTATION.
